# SDR FDEA200902260736

- Difficulty date: February 26, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005261AH
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 261 AH IS CRACKED AT FRAME 80, LBL 90.  FABRICATED NEW FLOORBOARD IAW STANDARD REPAIR DRAWING FOR FLOOR PANEL REPLACEMENT FX SRZ 25-005,  REV "G".  PART MARKED FLOORBOARD IAW FEDEX GMM   7-0-1000.
